# SDR DALA2022120707878

- Difficulty date: December 5, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 76,950 hours, 32,447 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Slider
- Condition: Out Of Position
- Location: L2 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 SLIDE LIGHT INOPERATIVE.  FOUND FWD GIRT BAR ENGAGEMENT SLIDE OUT OF POSITION, SECURED IN PROPER POSITION, SLIDE LIGHT OPS NORMAL IAW AMM 25-66.
